Layer oscillations in a free boundary problem with Pushchino dynamics satisfying the Dirichlet boundary condition
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 637-647
YoonMee Ham
Kyonggi University
Abstract : In this paper, we consider a free boundary problem with Pushchino dynamics satisfying the Dirichlet boundary condition. We shall show the stationary solutions $(v^*(x), s^*)$ exist and the Hopf bifurcation occurs at a critical point $\tau$ when $s^* \in (1/3, 1)$.
Keywords : Dirichlet boundary condition, free boundary problem, Hopf bifurcation
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd